# SDR HNAA2023080700289

- Difficulty date: July 13, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 51,851 hours, 48,416 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E986166  EXTERNAL FUSELAGE REPAIR FRAME 7-8 STR 13L-15L HAS NO DTI INFO.  : RECEIVED PIEDMONT EO1-05-23-0186 FOR EXISTING EXTERNAL FUSELAGE REPAIR AT FR 7-8 AND BTW STR 13L-15L. EO ACCEPTS REPAIRED AREA AS IS AND HAS INSTRUCTIONS FOR DTI
